# SDR AALA202004069020

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 15,884 hours, 6,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 ENTRY DOOR, DAMPER CYLINDER, PRESSURE AT 1400 PSI, BELOW LIMITS. SERVICED R4 DOOR DAMPER CYLINDER PRESSURE TO PROPER LIMITS PER AMM 52-22-00. LEAK CHECK GOOD, OKAY FOR SERVICE.
